MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): it was reported that during invasive ventilation in duopap mode after return of spontaneous circulation, no air reached the patient.The device was stopped immediately, and the patient was manually ventilated with a bag.No harm was reported.No further clinical signs, symptoms or conditions and no health consequences or impact, were reported.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).; hamilton medical ags reference: (b)(4).
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: it was reported that a patient in rosc (return of spontaneous circulation) was placed on invasive ventilation using a hamilton t1 in duopap mode, and that ventilation appeared insufficient although the settings seemed correct.The hospital indicated that no air was reaching the patient, and the ventilator was replaced at the bedside.The log files showed that the ventilator operated correctly.All internal tests, calibrations, and safety checks were successfully completed, and no device for technical issues or technical malfunctions were recorded.The logs further showed that during the event the pressure settings were changed in such a way that the effective pressure difference between p high and peep was reduced to only 4 mbar.This pressure gradient is insufficient to generate an adequate tidal volume.Test lung simulations confirmed that only approximately 180 ml could be delivered under these conditions.The replacement ventilator was able to ventilate the patient with the same settings, indicating normal device performance.The conclusion is that no device malfunction occurred.The most likely root cause was an incorrect parameter adjustment, specifically increasing peep (and pressure support) instead of increasing p high, resulting in an inadequate pressure difference for effective ventilation.No harm to the patient, user, or third party was reported, although medical intervention was required because the ventilator had to be exchanged.Application specialist from the hospital will train the staff.No further information was received.Case is considered closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24302799
Report Number3001421318-2026-00059
Device Sequence Number12091805
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)211103(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/09/2026
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown